| Catalog Number |
2R8401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 event date: the events occurred from 27nov2023 - 29nov2023.E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that six (6) clearlink system, non-dehp solution sets leaked at the junction of the drip chamber and tubing.This occurred during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: three (3) samples were received for evaluation; the other three (3) samples were not received and therefore, could not be evaluated.A visual inspection was performed which observed a low assembly at the insertion of the tubing into the drip chamber.Functional tests including pressure, clear passage underwater, and priming tests were performed and the results were not satisfactory due to the observation of a leak between the assembly of the tubing into the drip chamber.A dimensional test was performed at the tubing and the results were according to specification.The reported condition was verified.The cause of the condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.